MathSciNet Relay Station
MathSciNet bibliographic data
MR1684393 92D25 (34K20 35B40 35K57 35Q80)
Feng, Wei; Lu, Xin On diffusive population models with toxicants and time delays. J. Math. Anal. Appl. 233 (1999), no. 1, 373–386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement